Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Finasteride. Suffering from premature ejaculation. What is the remedy?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
Sir, 1 year before I had good erection but after I experienced hair loss I started taking Finasteride and used Minidoxil lotion continuously for 3 months even I used to masturbate frequently after three months I started noticing lower erection and premature ejaculation. Even I used to loose sperms in toilet. I stopped taking Finasteride tablets and noticed just some improvement. After around 1 month I was diagnosed with Harnia on left side so I got operated upon and then I saw the size of my penis turned to very small. I consulted the urologist but he asked me to wait, I saw some improvement but still even today size of my penis is half of what it was earlier and I think it is after operation. Even I see premature ejaculation. My age is 26, Male I will be thankful if you can answer my queries 1. What should I do to my normal erection and improve ejectile. I have stopped completely masturbating and taking Finasteride but I am using minidoxil lotion for my hair loss, my marriage scheduled in near future 2. Should I take some some natural things like garlic over long term that would solve my problem. I just want use some natural remedy from day to day life. 3. Anything else as care or any exercises that I should do
Posted Mon, 9 Dec 2013 in Erectile Dysfunction
Answered by Dr. P. T. Patil 2 hours later
Brief Answer: Now ED is likely to be due to anxiety. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you had problem of erectile dysfunction after taking Fenesteride for loss of hair. Fenesteride is known to have side effect of ED . You have stopped taking Fenesteride and has has observed some improvement in your Erection,bt there facing problem of flaccid erection and premature ejaculation. You have been operated for inguinal hernia and have doubt that thee size of your penis has reduced after the surgery. I would like to answer your queries point to point 1+2) The problem of erection at this stage seems to be mind related and due to anxiety and due to performance anxiety.Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Use of drugs like Sildenafil(Viagra)for couple of months will elp to get good hard erection. 2) The doubt about the size of the penis is mostly due to anxiety .Surgery of hernia has no relation to the size of the penis. As such the size of the penis in flaccid state has no significance at all.It is the hardness on erection that matters for sexual satisfaction. Do not worry this problem will get resolved over a period of time. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: Taking Finasteride. Suffering from premature ejaculation. What is the remedy? 3 hours later
Sir, I have a few questions now 1. Should I use minidoxil lotion for my hair loss, 1ml of 2% lotion once in a day, hair specialist has prescribed me twice a day but I will be using once just on safer side 2. I also have been loosing few sperms in toilet when I put pressure on my stomach. 3. I am consuming non veg almost daily or eggs. Will it fulfill my bodily requirements of protein or zinc or any specific fruits that you will suggest to consume frequently 4. Should I join gym but I read somewhere that doing strenuous exercises also causes sperms to loose. 5. Should I consume 1 part of garlic daily as I read on net that consuming helps to improve erection by thinning blood and also it has some enzymes that helps improve erection. I will be thankful if you can solve my queries.
Answered by Dr. P. T. Patil 14 minutes later
Brief Answer: You can continue using Minidoxil Detailed Answer: Hello Thanks for follow up. Answer to queries are 1) You can continue using Minidoxil 2)What you suspect as a sperms are not sperms but thick mucosal secretion of glands located in urethra which is passed due to pressure. 3)You will get sufficient protein and Zinc through Non Veg diet . 4)It is false belief that exercise causes loosing sperms. 5)Yes you can take garlic .It helps to lower cholesterol levels Thanks and Regards, Dr.Patil..
Above answer was peer-reviewed by
Follow-up: Taking Finasteride. Suffering from premature ejaculation. What is the remedy? 14 minutes later
Sir, 1. I hope minidoxil will not cause any infetility in terms of reduced productivity. 2. Any special fruits you will recommend to consume and frequency at which they need to be consumed Thanks for your earlier answer
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: Minidoxil will not cause any infertility problem Detailed Answer: Hello Thanks for follow up. Minidoxil will not cause any fertility problems in future. You can take Apples,Papaya ,Pomegranates ,Orange Pineapple Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor